doc. Ing.

Jiří Šremr

Ph.D.

FME, ÚM OMA – associate professor

+420 54114 2531
sremr@fme.vutbr.cz

Send BUT message

doc. Ing. Jiří Šremr, Ph.D.

Publications

  • 2018

    LOMTATIDZE, A.; ŠREMR, J. On periodic solutions to second-order Duffing type equations. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, vol. 2018, no. 40, p. 215-242. ISSN: 1468-1218.
    Detail | WWW

  • 2017

    ŠREMR, J. Unique solvability of the Darboux problem for linear hyperbolic functional differential equations. Georgian Mathematical Journal, 2017, vol. 24, no. 1, p. 149-167. ISSN: 1072-947X.
    Detail

    ŠREMR, J. Some remarks on functional differential equations in abstract spaces. Memoirs Diff. Equat. Math. Phys, 2017, vol. 2017, no. 72, p. 103-118. ISSN: 1512-0015.
    Detail | WWW

  • 2015

    OPLUŠTIL, Z.; ŠREMR, J. Myshkis type oscillation criteria for second-order linear delay differential equations. Monatshefte fuer Mathematik, 2015, vol. 2015 (1), no. 1, p. 143-161. ISSN: 0026-9255.
    Detail | WWW

    LOMTATIDZE, A., DOSOUDILOVA, M., SREMR, J. Oscillatory properties of solutions to certain two-dimensional systems of non-linear ordinary differential equations. Nonlinear Analysis, Theory, Methods and Applications, 2015, vol. 2015(120), no. 1, p. 57-75. ISSN: 0362-546X.
    Detail | WWW

  • 2013

    OPLUŠTIL, Z.; ŠREMR, J. On oscillations of solutions to second- order linear delay differential equations. Georgian Mathematical Journal, 2013, vol. 2013 (20), no. 1, p. 65-94. ISSN: 1072- 947X.
    Detail

    LOMTATIDZE, A.; ŠREMR, J. On oscillation and nonoscillation of two- dimensional linear differential systems. Georgian Mathematical Journal, 2013, vol. 2013, no. 3, p. 573-600. ISSN: 1072- 947X.
    Detail

  • 2011

    OPLUŠTIL, Z.; ŠREMR, J. Some oscillation criteria for the second- order linear delay differential equation. Mathematica Bohemica, 2011, vol. 136, no. 2, p. 195-204. ISSN: 0862- 7959.
    Detail

  • 2009

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. Nonpositive solutions of one functional differential inequality. Nonlinear Oscillations, 2009, vol. 2009 (12), no. 4, p. 474-509. ISSN: 1536- 0059.
    Detail

    OPLUŠTIL, Z.; ŠREMR, J. On a non- local boundary value problem for linear functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2009, vol. 2009, no. 36, p. 1-13. ISSN: 1417- 3875.
    Detail

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. Solvability conditions for a nonlocal boundary value problem for linear functional differential equations. Fasciculi Mathematici, 2009, vol. 2009, no. 41, p. 81-96. ISSN: 0044- 4413.
    Detail

  • 2007

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. On a nonlocal boundary value problem for first order linear functional differential equations. Memoirs Diff. Equat. Math. Phys, 2007, vol. 2007, no. 41, p. 69-85. ISSN: 1512- 0015.
    Detail

*) Publications are generated once a 24 hours.